# SDR CA010213028

- Difficulty date: January 30, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7800 · Engine Exhaust System
- Part: Bolt
- Part number: NAS6303U4
- Condition: Sheared
- Location: Delta Brcket Pos
- Part time: 3,100 hours, 3,650 cycles
- Component: Bolt, Ge, CF343B1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE FOUND THE L/H EXHAUST NOZZLE CRACKED DURING A CHECK INSPECTION. DURING REPLACEMENT OF THE EXHAUST NOZZLE, MAINTENANCE FOUND TWO (OUT OF THREE) DELTA BRACKETS ATTACH BOLTS SHEARED, AT 2 AND 10 OCLOCK POSITION.FAULTY PARTS REPLACED PER AMM.
